Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 76, NWS Austin/San Antonio, TX

September 8, 201016 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Sep 8, 2010, 8:51 AM CDT for 16 counties in Texas. It was in force for 5 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2010, 8:51 AM CDT (13:51 UTC)
Expired
Sep 8, 2010, 1:45 PM CDT
In force
5 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bandera County, TX, Bastrop County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, Gillespie County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Lee County, TX, Llano County, TX, Medina County, TX, Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 69 km from the middle of the area, began a volume at 13:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 10:00 AM CDTFLASH FLOOD15 W Blanco, TXSEVERAL ROADS CLOSED DUE TO FLOODING... FM1320 AND FM962.
Sep 8, 10:00 AM CDTFLASH FLOOD5 S Lockhart, TXCOUNTY ROAD 233 WAS CLOSED FOR A WHILE.
Sep 8, 10:01 AM CDTFLASH FLOOD3 Wsw Marble Falls, TXMOST OF THE LOW WATER CROSSINGS IN MARBLE FALLS AND HORSESHOE BAY ARE CLOSED.
Sep 8, 10:10 AM CDTFLASH FLOOD11 E Fredericksburg, TXHIGHWAY 1623 WAS CLOSED FOR AWHILE.
Sep 8, 10:10 AM CDTFLASH FLOOD1 W San Marcos, TXPOST ROAD WAS CLOSED FOR AWHILE.
Sep 8, 10:11 AM CDTFLASH FLOOD15 E Medina, TXNUMEROUS ROADS CLOSED DUE TO FLOODING... FM1283... FM37... FM462... FM1283 AND SH46.
Sep 8, 10:30 AM CDTFLASH FLOOD10 W Blanco, TXCOUNTY ROAD 1320 WAS CLOSED FOR AWHILE.
Sep 8, 10:30 AM CDTFLASH FLOOD5 Sw Burnet, TXSEVERAL ROADS CLOSED DUE TO FLOODING... FM2147 AND FM2342.
Sep 8, 10:50 AM CDTFLASH FLOOD13 W Johnson City, TXRANCH ROAD 1 AND KLEIN ROAD ARE CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 69 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 1.9 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2010-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLEL10008507005003002001001 km2 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2010-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
457 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

867 
WGUS54 KEWX 081351
FFWEWX
TXC019-021-031-053-055-091-171-187-209-259-265-287-299-325-453-491-
081645-
/O.NEW.KEWX.FF.W.0076.100908T1351Z-100908T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
851 AM CDT WED SEP 8 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN BANDERA COUNTY...
  WESTERN BASTROP COUNTY...
  BLANCO COUNTY...
  BURNET COUNTY...
  NORTHERN CALDWELL COUNTY...
  NORTHEASTERN COMAL COUNTY...
  EASTERN GILLESPIE COUNTY...
  NORTH CENTRAL GUADALUPE COUNTY...
  HAYS COUNTY...
  NORTHWESTERN KENDALL COUNTY...
  SOUTHEASTERN KERR COUNTY...
  NORTHWESTERN LEE COUNTY...
  SOUTHEASTERN LLANO COUNTY...
  NORTH CENTRAL MEDINA COUNTY...
  TRAVIS COUNTY...
  WILLIAMSON COUNTY...

* UNTIL 1145 AM CDT.

* AT 849 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE     
  FLASH FLOODING FROM A LINE OF THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MAHOMET...
  JOPPA...SUNNYLANE...LAKE VICTOR...WATSON...SHADY GROVE...OATMEAL...
  SMITHWICK...LONE GROVE...GAINESVILLE...STOLZ...BLUFFTON...OXFORD...
  LIBERTY HILL...WEIR...THRALL...TAYLOR...SERENADA...ROUND ROCK...
  LEANDER...JARRELL...HUTTO...GRANGER DAM...GRANGER...GEORGETOWN
  DAM...GEORGETOWN...FLORENCE...CEDAR PARK...BARTLETT...ANDICE...
  TOW...LLANO...KINGSLAND...HORSESHOE BAY...ENCHANTED ROCK STATION...
  BUCHANAN DAM...SPICEWOOD...MEADOWLAKES...MARBLE FALLS...INKS LAKE
  STATE PARK...GRANITE SHOALS...BURNET...BRIGGS AND BERTRAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 3093 9784 3089 9764 3076 9728 3048 9715
      3055 9703 2989 9743 2969 9794 3010 9846
      2950 9927 3002 9928 3094 9857 3094 9842
      3095 9846 3101 9847 3105 9844 3103 9791

$$
2 follow-up statements
206 
WGUS54 KEWX 081640
FFWEWX
TXC019-021-031-053-055-091-171-187-209-259-265-287-299-325-453-491-
081845-
/O.EXT.KEWX.FF.W.0076.000000T0000Z-100908T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1140 AM CDT WED SEP 8 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  EASTERN BANDERA COUNTY...
  WESTERN BASTROP COUNTY...
  BLANCO COUNTY...
  BURNET COUNTY...
  NORTHERN CALDWELL COUNTY...
  NORTHEASTERN COMAL COUNTY...
  EASTERN GILLESPIE COUNTY...
  NORTH CENTRAL GUADALUPE COUNTY...
  HAYS COUNTY...
  NORTHWESTERN KENDALL COUNTY...
  SOUTHEASTERN KERR COUNTY...
  NORTHWESTERN LEE COUNTY...
  SOUTHEASTERN LLANO COUNTY...
  NORTH CENTRAL MEDINA COUNTY...
  TRAVIS COUNTY...
  WILLIAMSON COUNTY...

* UNTIL 145 PM CDT.

* AT 1136 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE     
  FLASH FLOODING FROM A LINE OF RAIN SHOWERS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUTTO...
  MAHOMET...JOPPA...SUNNYLANE...LAKE VICTOR...WATSON...SHADY GROVE...
  OATMEAL...SMITHWICK...LONE GROVE...GAINESVILLE...STOLZ...
  BLUFFTON...OXFORD...LIBERTY HILL...WEIR...THRALL...TAYLOR...
  SERENADA...LEANDER...JARRELL...GRANGER DAM...GRANGER...GEORGETOWN
  DAM...GEORGETOWN...FLORENCE...BARTLETT...ANDICE...TOW...LLANO...
  KINGSLAND...BUCHANAN DAM...MEADOWLAKES...MARBLE FALLS...INKS LAKE
  STATE PARK...GRANITE SHOALS...BURNET...BRIGGS AND BERTRAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 3093 9784 3089 9764 3076 9728 3048 9715
      3055 9703 2989 9743 2969 9794 3010 9846
      2950 9927 3002 9928 3094 9857 3094 9842
      3095 9846 3101 9847 3105 9844 3103 9791

$$
084 
WGUS74 KEWX 081748
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1248 PM CDT WED SEP 8 2010

TXC019-021-031-053-055-091-171-187-209-259-265-287-299-325-453-491-
081845-
/O.CON.KEWX.FF.W.0076.000000T0000Z-100908T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURNET TX-LLANO TX-WILLIAMSON TX-TRAVIS TX-LEE TX-GILLESPIE TX-
BLANCO TX-BASTROP TX-HAYS TX-KERR TX-KENDALL TX-CALDWELL TX-COMAL TX-
BANDERA TX-GUADALUPE TX-MEDINA TX-
1248 PM CDT WED SEP 8 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR NORTH
CENTRAL MEDINA...NORTH CENTRAL GUADALUPE...EASTERN BANDERA...
NORTHEASTERN COMAL...NORTHERN CALDWELL...NORTHWESTERN KENDALL...
SOUTHEASTERN KERR...HAYS...WESTERN BASTROP...BLANCO...SOUTHEASTERN
GILLESPIE...NORTHWESTERN LEE...TRAVIS...WILLIAMSON...SOUTHEASTERN
LLANO AND BURNET COUNTIES...

AT 1234 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS HAVE REPORTED 
NUMEROUS ROAD CLOSURES FROM FLASH FLOODING OVER THE WARNED AREA. 
WITH THIS UPDATE WE HAVE REDUCED THE AREA OF THE WARNING AS THE LINE 
OF SHOWERS HAS MOVED FARTHER EAST.

LOCATIONS IN THE WARNING AREA INCLUDE MAHOMET...JOPPA...SUNNYLANE...
LAKE VICTOR...WATSON...SHADY GROVE...OATMEAL...SMITHWICK...LIBERTY
HILL...WEIR...THRALL...TAYLOR...SERENADA...LEANDER...JARRELL...
HUTTO...GRANGER DAM...GRANGER...GEORGETOWN DAM...GEORGETOWN...
FLORENCE...BARTLETT...ANDICE...MEADOWLAKES...MARBLE FALLS...INKS LAKE
STATE PARK...GRANITE SHOALS...BURNET...BRIGGS AND BERTRAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DON'T DROWN.

&&

LAT...LON 2987 9927 3036 9861 3103 9822 3103 9791
      3093 9784 3089 9764 3076 9728 3048 9715
      3055 9703 2989 9743 2969 9794 3010 9846
      2950 9927

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 5:50 AM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Sep 8, 5:50 AM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
550 AM CDT WED SEP 8 2010

.AVIATION...
A DEEP FEED OF TROPICAL MOISTURE WILL CONTINUE INTO S CENTRAL TX
TODAY WITH SCT-NUMEROUS SHRA/TSRA CONTINUING THROUGH ABOUT 00Z.
THEREFORE VARIABLE MVFR CONDITIONS THIS MORNING WITH BRIEFLY LOWER
IFR CONDITIONS IN IN HEAVY RAIN. BY THIS AFTERNOON...PERIODS OF
VFR CONDITIONS WITH CIGS OF 3-5 THSD FEET. THIS EVENING WIDESPREAD
MVFR CIGS WILL RETURN BY 03Z AND CONTINUING OVERNIGHT WITH
OCCASIONAL IFR CONDITIONS POSSIBLE ALONG WITH ISOLD SHRA/TSRA.

&&

.PREV DISCUSSION... /ISSUED 208 AM CDT WED SEP 8 2010/

DISCUSSION...
LIFE THREATENING FLASH FLOOD EVENT CONTINUES TO UNFOLD THIS MORNING.
TRAINING CONVERGENCE LINE ASSOCIATED WITH HERMINE...NOW IN CENTRAL
TX...CONTINUING NEAR THE I35 CORRIDOR EARLY THIS MORNING AND
LIKELY TO CONTINUE THRU ABOUT 12Z BEFORE MODELS INDICATE A LET UP
BETWEEN 12Z AND 18Z. HAVE RECONFIGURED THE FLASH FLOOD WATCH TO
REMOVE THE 4 WESTERN MOST COUNTIES WHERE LITTLE RAIN HAS FALLEN
THUS FAR...AND EXPECTING MORE SPOTTY COVERAGE ON THE BACK SIDE OF
HERMINE. EVEN THOUGH HERMINE WILL CONTINUE TO MOVE NORTHWARD AWAY
FROM OUR AREA...AIRMASS WILL REMAIN VERY MOIST AND SUBJECT TO
ADDITIONAL DEVELOPMENT FROM HEATING THIS AFTERNOON...SO EXTENDED
THE FLASH FLOOD WATCH THRU 6 PM THIS AFTERNOON. ANY REDEVELOPMENT
THIS AFTERNOON OVER SATURATED SOILS WILL BE QUICK TO ADD TO
ONGOING FLOODING PROBLEMS.

BY TONIGHT AS THE REMAINS OF HERMINE MOVE INTO OK AND THE UPPER
RIDGE BEGINS TO BUILD WESTWARD INTO THE AREA...WILL SEE
DIMINISHING RAIN CHANCES OVERNIGHT INTO THURSDAY. THE UPPER RIDGE
WILL BE THE DOMINATE FEATURE FOR THE REMAINDER OF THIS WEEK INTO
NEXT WEEK. THERE COULD BE ISOLATED AIRMASS SHOWERS FROM HEATING ON
ANY GIVEN DAY...HOWEVER HAVE GONE WITH A MOSTLY DRY FORECAST WITH
HIGH TEMPERATURES NEAR OR SLIGHTLY ABOVE NORMALS...AND ABOVE
NORMAL MIN TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  78  92  78  94 /  80  30  20  10  10
AUSTIN BERGSTROM INTL AIRPORT  86  77  93  77  94 /  80  30  20  10  10
NEW BRAUNFELS MUNI AIRPORT     87  77  93  76  94 /  70  30  20  10  10
BURNET MUNI AIRPORT            83  75  90  76  90 /  70  30  20  10  10
DEL RIO INTL AIRPORT           90  76  93  76  95 /  20  10  10  10  10
GEORGETOWN MUNI AIRPORT        85  77  92  77  92 /  80  30  20  10  10
HONDO MUNI AIRPORT             87  76  92  77  93 /  60  30  20  10  10
SAN MARCOS MUNI AIRPORT        87  76  92  77  94 /  70  30  20  10  10
LA GRANGE - FAYETTE REGIONAL   85  77  91  78  92 /  80  30  20  10  10
SAN ANTONIO INTL AIRPORT       87  78  92  78  93 /  70  30  20  10  10
STINSON MUNI AIRPORT           87  77  93  78  94 /  70  30  20  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...
LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON...
WILSON...ZAVALA.

&&

01/18
Hazardous weather outlook, Sep 8, 5:20 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
520 AM CDT WED SEP 8 2010

TXZ171>173-183>194-202>209-217>225-228-091030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
520 AM CDT WED SEP 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
LIFE THREATENING FLASH FLOODING TO CONTINUE TODAY.

A DEEP MOIST TROPICAL INFLOW OFF THE GULF OF MEXICO IN THE WAKE
OF HERMINE WILL CONTINUE HIGH CHANCES FOR SHOWERS AND THUNDERSTORMS
ACROSS THE CENTRAL AND EASTERN PORTIONS OF SOUTH CENTRAL TEXAS AND
THE HILL COUNTRY THROUGH EARLY THIS EVENING. HEAVY RAIN WITH THESE
STORMS WILL PRODUCE ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES
TODAY...WITH ISOLATED TOTALS OF 6 INCHES OR MORE POSSIBLE. THIS
ADDITIONAL RAINFALL WILL BE ACROSS AREAS WHICH HAVE ALREADY
RECEIVED ESTIMATED AMOUNTS OF UP TO 10 TO 15 INCHES ON TUESDAY AND
TUESDAY NIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF SOUTH
CENTRAL TEXAS AND THE HILL COUNTRY UNTIL 6 PM. IN ADDITION TO FLASH
FLOODING TODAY...RIVER FLOODING IS POSSIBLE TODAY AND TONIGHT.
THE SHOWERS AND THUNDERSTORMS WILL TAPER OFF TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
RAIN CHANCES WILL CONTINUE TO DECREASE EARLY THURSDAY MORNING.
HOWEVER...RIVER FLOODING WILL STILL BE POSSIBLE THROUGH THE NEXT
FEW DAYS DUE TO RUNOFF FROM HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER REPORTS WILL BE APPRECIATED THROUGH THIS EVENING.

In the hours before

Local storm report, Sep 8, 3:37 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
337 AM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 AM     FLASH FLOOD      ROUND ROCK              30.52N 97.67W
09/08/2010                   WILLIAMSON         TX   EMERGENCY MNGR

            NUMEROUS SHELTERS HAVE BEEN OPENED ACROSS THE COUNTY.
            SUBSTANTIAL FLOODING ALONG BRUSHY CREEK. APPROXIMATELY
            100 HOMES HAVE BEEN EVACUATED DUE TO HIGH WATER.

&&

MS
Local storm report, Sep 8, 4:37 AM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
437 AM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     FLASH FLOOD      SAN ANTONIO             29.42N  98.49W
09/08/2010                   BEXAR              TX   CITY OFFICIAL

            THE CITY REPORTS THAT 40 ROADS REMAIN CLOSED ACROSS SAN
            ANTONIO.

&&

EVENT NUMBER EWX1000487

PAY
Local storm report, Sep 8, 4:48 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
448 AM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 AM     FLASH FLOOD      AUSTIN                  30.27N  97.74W
09/08/2010                   TRAVIS             TX   CITY OFFICIAL

            CITY OF AUSTIN AND TRAVIS COUNTY ROAD CLOSURE WEBSITE
            REPORTS 32 ROADS CLOSED ACROSS AUSTIN AND TRAVIS COUNTY.

&&

EVENT NUMBER EWX1000488

PAY
Local storm report, Sep 8, 5:58 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
558 AM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 AM     FLASH FLOOD      NEW BRAUNFELS           29.70N  98.12W
09/08/2010                   COMAL              TX   COUNTY OFFICIAL

            THE COUNTY ROAD CLOSURE WEBSITE REPORTS 10 ROADS CLOSED
            ACROSS PORTIONS OF COMAL COUNTY.

&&

EVENT NUMBER EWX1000489

PAY
Local storm report, Sep 8, 7:23 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
723 AM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     HEAVY RAIN       3 WSW NEW BRAUNFELS     29.68N  98.16W
09/08/2010  M7.10 INCH       COMAL              TX   COCORAHS

            THE DRY COMAL CREEK WAS AT 16.4 FEET AND FLOODED.

&&

EVENT NUMBER EWX1000490

MCDONALD

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 7:07 PM CDTAreal Flood AdvisoryEWXTravis, Williamson113 min
Sep 7, 7:24 PM CDTFlash Flood WarningEWXBastrop, Burnet, Travis, Williamson3 hr
Sep 7, 7:28 PM CDTTornado WarningEWXTravis, Williamson32 min
Sep 7, 7:41 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Llano, Travis, Williamson109 min
Sep 7, 8:01 PM CDTTornado WarningEWXWilliamson14 min
Sep 7, 8:24 PM CDTAreal Flood AdvisoryEWXBexar, Burnet, Caldwell, Comal, Guadalupe, Hays and 2 more3 hr
Sep 7, 8:55 PM CDTFlash Flood WarningEWXBurnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more3 hr
Sep 7, 9:33 PM CDTRiver Flood WarningEWXBexar, Wilson5 hr
Sep 7, 10:00 PM CDTFlash Flood WarningEWXCaldwell, Guadalupe, Wilson2 hr
Sep 7, 10:13 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Travis, Williamson3 hr
Sep 7, 10:54 PM CDTRiver Flood WarningEWXTravis22 hr
Sep 7, 11:16 PM CDTFlash Flood WarningEWXBexar, Blanco, Comal, Guadalupe, Hays, Wilson3 hr
Sep 7, 11:43 PM CDTFlash Flood WarningEWXBurnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more3 hr
Sep 7, 11:54 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Medina111 min
Sep 8, 12:09 AM CDTRiver Flood WarningEWXWilliamson9 hr
Sep 8, 12:23 AM CDTFlash Flood WarningEWXBexar, Caldwell, Comal, Guadalupe, Hays, Wilson3 hr
Sep 8, 1:09 AM CDTFlash Flood WarningEWXBastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more8 hr
Sep 8, 1:13 AM CDTRiver Flood WarningEWXTravis6 hr
Sep 8, 1:13 AM CDTRiver Flood WarningEWXTravis20 hr
Sep 8, 1:18 AM CDTFlash Flood WarningEWXDeWitt, Fayette, Gonzales, Lavaca, Lee6 hr
Sep 8, 1:37 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more4 hr
Sep 8, 1:55 AM CDTRiver Flood WarningEWXBexar7 hr
Sep 8, 2:29 AM CDTAreal Flood AdvisoryEWXAtascosa, Dimmit, Frio, Medina, Uvalde, Zavala2 hr
Sep 8, 3:02 AM CDTRiver Flood WarningEWXBastrop18 hr
Sep 8, 3:02 AM CDTRiver Flood WarningEWXBastrop, Fayette18 hr
Sep 8, 3:02 AM CDTRiver Flood WarningEWXFayette18 hr
Sep 8, 3:07 AM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee113 min
Sep 8, 4:07 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Blanco, Burnet, Gillespie, Kendall and 5 more113 min
Sep 8, 4:23 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 1 more112 min
Sep 8, 4:46 AM CDTRiver Flood WarningEWXComal, Guadalupe5 hr
Sep 8, 4:52 AM CDTRiver Flood WarningEWXComal, Guadalupe5 hr
Sep 8, 4:59 AM CDTRiver Flood WarningEWXBexar, Wilson40 hr
Sep 8, 5:18 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more3 hr
Sep 8, 5:48 AM CDTAreal Flood AdvisoryEWXFayette, Lee117 min
Sep 8, 6:01 AM CDTAreal Flood AdvisoryEWXBandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 4 more119 min
Sep 8, 6:32 AM CDTFlash Flood WarningEWXBandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more2 hr
Sep 8, 7:15 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more2 hr
Sep 8, 8:00 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Frio, Hays and 3 more7 hr
Sep 8, 9:26 AM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca2 hr
Sep 8, 10:16 AM CDTRiver Flood WarningEWXBlanco10 hr
Sep 8, 10:40 AM CDTRiver Flood WarningEWXBexar5 hr
Sep 8, 11:33 AM CDTRiver Flood WarningEWXBexar21 hr
Sep 8, 11:55 AM CDTFlash Flood WarningEWXDeWitt, Fayette, Gonzales, Lavaca3 hr
Sep 8, 1:26 PM CDTRiver Flood WarningEWXBexar8 hr
Sep 8, 1:47 PM CDTFlash Flood WarningEWXBlanco, Burnet, Comal, Hays, Travis, Williamson118 min
Sep 8, 3:02 PM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca3 hr
Sep 8, 5:04 PM CDTAreal Flood AdvisoryEWXBexar, Blanco, Burnet, Comal, Guadalupe, Hays and 3 more116 min
Sep 8, 5:36 PM CDTFlash Flood WarningEWXHays, Travis114 min
Sep 8, 5:44 PM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe, Hays2 hr
Sep 8, 5:53 PM CDTRiver Flood WarningEWXKarnes4 hr
Sep 8, 5:53 PM CDTRiver Flood WarningEWXKarnes40 hr
Sep 8, 6:11 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Medina94 min

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.